| Model Number |
204.814 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.The lot number was unknown.Therefore, the expiration date and device manufacture date were unknown.Without a lot number the device history records review could not be completed.(b)(4).Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
This is report 1 of 12 for (b)(4).It was reported by the customer that postoperatively to an unknown surgery on (b)(6) 2021, the patient underwent a device removal on (b)(6) 2022 in the right ankle due to pain.It was reported that all implants were removed successfully and without complication.It was reported that the patient was doing well.No additional information was provided.This report is for one (1) 3.5mm cortex screw self-tapping 14mm device.This complaint involves 12 devices.